# SDR PIDA06025

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 37,465 hours, 23,546 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON PANEL 5724 LT HAS A SMALL CRACK AT THE EDGE OF THE CUTOUT.  REPAIRED CRACK IN THE UPPER FORWARD CORNER OF THE CUTOUT PER BOEING SB 737-54-1032.
